Volume 1, Issue 2 (12-2020)                   MACO 2020, 1(2): 59-69 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sepehrian B, Razzaghi M. A New Method for Solving Nonlinear Volterra-Hammerstein Integral Equations Via Single-Term Walsh Series. MACO 2020; 1 (2) :59-69
URL: http://maco.lu.ac.ir/article-1-58-en.html
Abstract:   (1154 Views)
In this article, the properties of single-term Walsh series are presented and utilized for solving the nonlinear Volterra-Hammerstein integral equations of second kind. The interval [0;1) is divided tomequal subintervals,mis a positive integer number. The midpoint of each subinterval is chosen as a suitable collocation point. By the method the computations of integral equations reduce into some nonlinear algebraic equations. The method is computationally attractive, and gives a continuous approximate solution. An analysis for the convergence of method is presented.The efficiency and accuracy of the method are demonstrated through illustrative examples. Some comparisons aremade with the existing results.
Full-Text [PDF 221 kb]   (657 Downloads)    
Type of Study: Research Article | Subject: Applied Mathematics
Published: 2020/12/30

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.